# SDR DALA2017061304683

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FWD CARGO BAY FLOOR PANEL 120DF EDGES CORRODED, TOP SIDE.  MAINTENANCE FABRICATED A NEW FLOOR PANEL IAW DRAWING 453A1610, AND  SRM 53-00-53.
